×

zbMATH — the first resource for mathematics

Sulle proprieta differenziali delle soluzioni delle equazioni quasi- ellittiche. (Italian) Zbl 0142.08302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banach, S.; Saks, S., Sur la convergence forte dans les champs L^p, Studia Math., 2, 51-57 (1930) · JFM 56.0932.01
[2] Gagliardo, E., Proprietà di alcune classi di funzioni in più variabili, Ricerche di Mat., 7, 102-137 (1958) · Zbl 0089.09401
[3] Hörmander, L., On the theory of general partial differential operators, Acta Math., 94, 161-248 (1955) · Zbl 0067.32201
[4] Hörmander, L., On interior regularity of the solutions of partial differential equations, Comm. Pure Appl. Math., 11, 197-218 (1958) · Zbl 0081.31501
[5] Hörmander, L., Linear partial differential operators (1963), Berlin: Springer, Berlin · Zbl 0171.06802
[6] Morrey, C. B.; Nirenberg, L., On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math., 10, 271-290 (1657) · Zbl 0082.09402
[7] Pini, B., Proprietà locali delle soluzioni di una classe di equazioni ipoellittiche, Rend. Sem. Mat. Padova, XXXII, 221-238 (1962) · Zbl 0119.08401
[8] Sobolev, S. L., Sur un theoreme de l’analyse fonctionnelle, Mat. Sb., 4, 46, 471-496 (1938) · Zbl 0019.26602
[9] Volevich, L. R., Proprietà locali delle soluzioni dei sistemi quasi-ellittici, Mat. Sb., 59, 101, 1-52 (1962)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.